# SDR SWAA2015041338476

- Difficulty date: March 27, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 87,292 hours, 65,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6516303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER OUTER CHORD AT FRAME CORRODED AT BS. 203.8, BETWEEN LBL 2 - 8.  R & R CHORD IAW SRM & DWG.
